# SDR CA150113011

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE NR 2 ENGINE WAS NOT ABLE TO DEVELOP POWER ON TAKEOFF ROLL. MAXIMUM OF 45 PERCENT TORQUE ACHIEVEABLE. TAKEOFF ABORTED AND ACFT RETURNED TO RAMP.  MFC AND FUEL PUMP REPLACED AND ACFT RETURNED TO SERVICE.
